# SDR VTZA95081

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B40610
- Condition: Broken
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, FLT NR 6210, PVD-IAD, RETURNED TO GATE DUE TO THE RT PROP HEAT INDICATING INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 3 BLADE DE-ICE LEAD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
